I don’t know whether I am making a big mistake but I am trying to come off Duloxetine (Cymbalta). I have not taken Duloxetine for 5 days now, having slowly reduced my dosage over three weeks.............
Very difficult to explain, but got regular sounds in my head, like a camera shutter and sort of pressure noise when I move, extremely tired / exhausted, hard to move, limbs heavy, extremely irritable/nasty, dizzy/faint, nausea, emotional, increased nightmares, increased thoughts of self harm ………..
Anyway, my daughter has just expressed her and the families concern over how I am, so thought I had better check it out a bit more.
First, back to the beginning. My previous Blog talked about my trip to Psychiatrist and Mental Health Team. Outcome was to come of 90mg Duloxetine, slight increase in Pregabalin to 225mg three times a day and start 150mg Trazodone.
His instructions were: drop from 90mg to 60 mg a day for 1 week, then 60mg to 30mg a day for 1 week, then stop. I have done that.
He then said to start Trazodone after a day – I haven’t.
Have I made a mistake?
The debate with my wife is: that the psychiatrist said start new medication (Trazodone) after being of Duloxetine for a day and I haven’t. I now wonder whether the starting of the Trazodone would have reduced the side effects I am currently suffering.
How long will side effects last?
So I have had a surf and found the following which were helpful:
Following my surf I have concluded:
So I was going to contact Psychiatrist tomorrow to ask whether starting Trazodone will alleviate Duloxetine withdrawal, but feel so bad I am inclined to just do what he told me to do and start Trazodone tonight………………..
Search for related blog posts using the search function or 'Categories' or 'Archives' sections below.
Some posts have a 'read more' link which will open the full post.